# SDR 96ZZZX2597

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N211WP
- Make and model: Bell 206B
- Aircraft serial: 3225
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Cracked
- Location: Input Lever
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, MECHANIC FOUND GOVERNOR WITH .75 INCH CRACK AT AREA OF INPUT LEVER BUSHING.  GOVERNOR WAS REMOVED AND REPLACED.  THESE GOVERNORS HAVE A 2,000-HOUR OVERHAUL.  ENGINE HAD BEEN OPERATING NORMALLY.
